Year 2013, Volume 42, Issue 3, Pages 269 - 280 2013-03-01

Operator Valued Dirichlet Problem in the Plane
Operator Valued Dirichlet Problem in the Plane

Nihat Gökhan Göğüş [1]

211 376

We consider an operator valued Dirichlet problem for harmonic mappings and prove the existence of a Perron-like solution. To formulatethe Perron’s construction we make use of Olson’s notion of spectralorder. We introduce a class of operator valued subharmonic mappingsand establish some of their elementary properties.
Operator theory, Harmonic mappings, Perron method, Spectral order.
  • Akemann, C. A. and Weaver, N. Minimal upper bounds of commuting operators, Proc. Amer. Math. Soc. 124 (11) , 3469–3476, 1996.
  • Antezana, J. and Massey, P. and Stojanoff, D. Jensen’s inequality for spectral order and submajorization, J. Math. Anal. Appl. 331, 297–307, 2007.
  • Bonet, J. and Frerick, L. and Jord, E. Extension of vector-valued holomorphic and harmonic functions, Studia Math. 183 (3), 225–248, 2007.
  • Conway, J. B. A Course in operator theory, Grad. Texts in Math. 21, Amer. Math. Soc., 199 Enflo, P. and Smithies, L. Harnack’s theorem for harmonic compact operator-valued functions, Linear Algebra and its Applications 336, 21–27, 2001.
  • Fujii, M. and Kasahara, I. A remark on the spectral order of operators, Proc. Japan Acad. 47, 986–988, 1971.
  • Jord´ a, E. Vitali’s and Harnack’s type results for vector-valued functions, J. Math. Anal. Appl. 327, 739–743, 2007.
  • Olson, M. P. The selfadjoint operators of a Von Neumann algebra form a conditionally complete lattice, Proc. Amer. Soc. 28, 537–544, 1971.
  • Planeta, A. and Stochel, J. Spectral order for unbounded operators, J. Math. Anal. Appl., 1016/j.jmaa.2011.12.042.
  • Planeta, A. and Stochel, J. Multidimensional spectral order, preprint. Ransford, T. Potential theory in the complex plane, London Mathematical Society Student Texts 28, Cambridge University Press, Cambridge, 1995.
Primary Language tr
Subjects
Journal Section Mathematics
Authors

Author: Nihat Gökhan Göğüş

Bibtex @ { hujms101279, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe University}, year = {2013}, volume = {42}, pages = {269 - 280}, doi = {}, title = {Operator Valued Dirichlet Problem in the Plane}, key = {cite}, author = {Göğüş, Nihat Gökhan} }
APA Göğüş, N . (2013). Operator Valued Dirichlet Problem in the Plane. Hacettepe Journal of Mathematics and Statistics, 42 (3), 269-280. Retrieved from http://dergipark.org.tr/hujms/issue/7748/101279
MLA Göğüş, N . "Operator Valued Dirichlet Problem in the Plane". Hacettepe Journal of Mathematics and Statistics 42 (2013): 269-280 <http://dergipark.org.tr/hujms/issue/7748/101279>
Chicago Göğüş, N . "Operator Valued Dirichlet Problem in the Plane". Hacettepe Journal of Mathematics and Statistics 42 (2013): 269-280
RIS TY - JOUR T1 - Operator Valued Dirichlet Problem in the Plane AU - Nihat Gökhan Göğüş Y1 - 2013 PY - 2013 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 269 EP - 280 VL - 42 IS - 3 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Operator Valued Dirichlet Problem in the Plane %A Nihat Gökhan Göğüş %T Operator Valued Dirichlet Problem in the Plane %D 2013 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 42 %N 3 %R %U
ISNAD Göğüş, Nihat Gökhan . "Operator Valued Dirichlet Problem in the Plane". Hacettepe Journal of Mathematics and Statistics 42 / 3 (March 2013): 269-280.